MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL; LENS, MULTIFOCAL

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL; LENS, MULTIFOCAL
Model Number TFNT40
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Only the empty lens carton was returned with the packaging inserts.The lens, lens case, and peel pouch were not returned for evaluation.Product history records were reviewed and documentation indicated the product met release criteria.Associated products were not provided.It is unknown if qualified associated products were used.The root cause could not be determined for the reported complaint.The iol was not returned for an evaluation.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non healthcare professional reported via reply card with a description of cracked intraocular lens (iol) by technician during loading which was noted after insertion into the eye.

Brand Name
ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL
Common Device Name
LENS, MULTIFOCAL
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key16938689
Report Number1119421-2023-00905
Device Sequence Number20676309
Product Code MFK
UDI-Device Identifier00380652390576
UDI-Public00380652390576
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/30/2025
Device Model NumberTFNT40
Device Catalogue NumberTFNT40.225
Device Lot Number15096642
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2023
Initial Report FDA Received Date05/16/2023
Date Device Manufactured08/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale